Oral Health

Question
Posted by: Jojo | 2008/12/05

Q.

Sensitive Teeth

Hi Doc

I am on high dosages of cortisone (60 mg daily) and I am experiencing a lot of side effects. One thing is very sensitive teeth, but I am not sure wheter this is related to the cortisone? Any idea? Should I have my dentist have a look at it? Also is there something that I can use or do to help?

Expert's Reply

A.

Oral health expert

it is not likely that the sensitivity is related to the cortisone. See your dentist to determine the cause. Treatment/medication will depend on the cause. your dentist will advise you accordingly.
Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.